Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  060.05502
Autor:  Erdös, Pál
Title:  On the uniform distribution of the roots of certain polynomials. (In English)
Source:  Ann. of Math., II. Ser. 43, 59-64 (1942).
Review:  This is a continuation of a study of the problems considered by Erdös and Turán (Zbl 023.02201).
Reviewer:  E.Frank
Classif.:  * 42A05 Trigonometric polynomials
Index Words:  linear algebra, polynomials

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page